Ask an expert
Question

18 Feb 2004

Leanor Drops
Please help. I have been using Leanor Drops as prescribed on the bottle, for 4 years excluding weekends. It has not been working for me for the past few months. Until recently, I did not know about ephedrine and the dangers of its use. Since reading about its effects, I am worried and need to come off this product, as I have many of the side-effects that you have listed. It does not suppress my appetite any longer and I have insomnia and lately I get chest pains. I have since stopped using this and switched to their Leanor Drops Herbal. I find this non effective and ask what effective non-ephedrine appetite suppresant you suggest.
Answer 8,173 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Reader
For the sake of your health PLEASE stop using all these diet pills and drops. They can all potentially cause the negative side-effects and addiction. In your case I suspect that you are addicted to the 'high' that the ephedrine or noradrenaline causes, but alas the effect wears off over time and then you need more and more to achieve the same effect. I would like to suggest that you ask your dr about programmes that help individuals beat addictions. There is really no appetite suppressant available on the market that does not have these negative side-effects. You need to take your life back and start controlling your weight by using a sensible low-fat, high-fibre diet (click on 'Diet' and 'Weight loss' and 'Slimming Diet' for a copy), and combine it with regular exercise (brisk walking, running, jogging, skipping, cycling, swimming - anything to get active), which will also stimulate your metabolism and provide you with a healthy 'high' when you produce endorphins during exercise.
Holding thumbs that you can kick the habit and start living a healthy life again
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.